Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 37, NWS Gaylord, MI

April 8, 2012

NWS Gaylord, MI issued this small craft advisory at Apr 8, 2012, 3:00 AM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Apr 8, 2012, 3:00 AM EDT (07:00 UTC)
Expired
Apr 8, 2012, 10:27 PM EDT
In force
19 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

262 
WHUS73 KAPX 080700
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
300 AM EDT SUN APR 8 2012

LMZ323-341-342-344>346-081500-
/O.NEW.KAPX.SC.Y.0037.120408T0700Z-120408T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
300 AM EDT SUN APR 8 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>349-LSZ321-322-081500-
/O.NEW.KAPX.SC.Y.0037.120408T1400Z-120409T0300Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
300 AM EDT SUN APR 8 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO
11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 11 PM
EDT THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

ARNOTT
3 follow-up statements
789 
WHUS73 KAPX 081454
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1054 AM EDT SUN APR 8 2012

LMZ323-341-342-344>346-082100-
/O.CON.KAPX.SC.Y.0037.000000T0000Z-120408T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1054 AM EDT SUN APR 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>349-LSZ321-322-082300-
/O.CON.KAPX.SC.Y.0037.000000T0000Z-120409T0300Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1054 AM EDT SUN APR 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

HTTP://WWW.WEATHER.GOV/GAYLORD

HALBLAUB
377 
WHUS73 KAPX 081942
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
342 PM EDT SUN APR 8 2012

LMZ323-341-342-344>346-082045-
/O.CAN.KAPX.SC.Y.0037.000000T0000Z-120408T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
342 PM EDT SUN APR 8 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ345>349-LSZ321-322-090300-
/O.CON.KAPX.SC.Y.0037.000000T0000Z-120409T0300Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
342 PM EDT SUN APR 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

HTTP://WWW.WEATHER.GOV/GAYLORD

HALBLAUB
924 
WHUS73 KAPX 090227
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1027 PM EDT SUN APR 8 2012

LHZ345>349-LSZ321-322-090330-
/O.CAN.KAPX.SC.Y.0037.000000T0000Z-120409T0300Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1027 PM EDT SUN APR 8 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 8, 1:48 AM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Apr 8, 1:48 AM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
148 AM EDT SUN APR 8 2012

.SYNOPSIS...
ISSUED AT 313 PM EDT SAT APR 7 2012

HIGH PRESSURE CENTERED OVER THE STATE SINCE FRIDAY...WILL SLOWLY DRIFT
EAST OF THE REGION THIS EVENING. A SYSTEM SWEEPING OVER THE NORTHERN
PLAINS...WILL BUILD INTO THE WESTERN GREAT LAKES TONIGHT. INCREASING
MOISTURE IN ADVANCE OF THIS SYSTEM...WILL GENERATE SCATTERED RAIN
SHOWERS ACROSS NORTHERN MICHIGAN TONIGHT.

THE PLAINS SYSTEM WILL EXIT THE STATE SUNDAY MORNING...AND BECOME
NEARLY STATIONARY OVER THE EASTERN LAKES. MUCH COOLER AIR AND
LINGERING MOISTURE ON THE BACKSIDE OF THIS SYSTEM...WILL GENERATE
MIXED RAIN AND SNOW ACROSS NORTHERN MICHIGAN INTO WEDNESDAY.

&&

.UPDATE...
ISSUED AT 1222 AM EDT SUN APR 8 2012

UPDATED GOING FORECAST TO HONE IN ON TIMING OF LINE OF SHOWERS AS
INITIAL BAND IS WORKING TOWARDS THE TVC-CAD VICINITY ATTM. BAND OF
SHOWERS IS A SWEET SPOT IN TERMS OF FORCING...WITH H85-7 FGEN
RIGHT BENEATH BULLSEYE OF H7-5 -DIVQ WITH 1.5 PVU WINDS SHOWING
COUPLED JET STRUCTURE OVERHEAD. ALL THIS IS TAKING FULL ADVANTAGE
OF A THIN RIBBON OF 0.75 INCH PWATS TO DRIVE BAND OF SHOWERS. WILL
INCREASE POPS TO CATEGORICAL FOR A TIME...BUT STILL DON/T SEE
AMOUNTS GOING MUCH OVER 0.1 INCH FOR THE OVERNIGHT. MADE SOME
MINOR TWEAKS TO TEMPERATURES AND SKY COVER AS WELL.

UPDATE ISSUED AT 1025 PM EDT SAT APR 7 2012

LEADING LINE OF BKN LIGHT SHOWER ACTIVITY HAS FILLED IN AND
OVERALL INTENSITY HAS INCREASED OVER THE PAST FEW HOURS. HOWEVER...
BASED ON SURFACE OBS...STILL SUSPECT PRECIP REACHING THE GROUND
IS LESS IMPRESSIVE THAN HOW IT APPEARS ON RADAR. HAVE ADJUSTED
TIMING OF THIS PRECIP A BIT FOR THE BALANCE OF THE NIGHT. OVERALL...
STILL EXPECT THE WINDOW OF OPPORTUNITY TO RECEIVE PRECIP WILL ONLY
BE AROUND 3 HOURS AT ANY GIVEN LOCATION. PRECIP SHOULD BE ON ITS
WAY OUT OF OUR CWA SHORTLY AFTER DAYBREAK TOMORROW. INCREASING
CLOUDS AND CHANCES OF RAIN WILL HOLD TEMPS ABOVE FREEZING TONIGHT...
CERTAINLY NO WHERE NEAR AS COLD AS WE HAVE EXPERIENCED THE PAST
FEW NIGHTS.

UPDATE ISSUED AT 717 PM EDT SAT APR 7 2012

MID/HIGH CLOUDS ARE STEADILY INCREASING FROM WEST TO EAST ACROSS
OUR CWA EARLY THIS EVENING AS A NARROW BAND OF MODEST MOISTURE
ADVECTS INTO THE REGION ALONG AND AHEAD OF AN APPROACHING COLD
FRONT. STILL APPEARS ANY CHANCES OF PRECIP WILL HOLD OFF UNTIL
MAINLY AFTER MIDNIGHT AS A COMPARISON OF UPSTREAM RADARS VS.
REGIONAL OBS SUGGESTS THAT THE INITIAL LINE OF RETURNS IS NOT
ACTUALLY REACHING THE GROUND. THE SECOND LINE BEHIND IT IS
PRODUCING SOME LIGHT RAIN...MAINLY ACROSS THE NRN PORTION OF THE
LINE IN PROXIMITY TO DEEPER MOISTURE AND BETTER LIFT.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 313 PM EDT
SAT APR 7 2012

AT LAST THE BROKEN RECORD OF "HIGH PRESSURE OVER THE REGION..."
WILL FINALLY STOP FOR AT LEAST THE NEXT 12 TO 24 HOURS AS A COLD
FRONT APPROACHES NORTHERN MICHIGAN FROM THE WEST. THE GFS AND
ECMWF ARE IN GOOD AGREEMENT WITH THE TIMING OF THE FRONT AND RAIN
WITH IT. THE NAM IS SLIGHTLY BEHIND AND IS MUCH DRIER WITH RAIN
ONLY GETTING INTO AREAS NORTH OF M-72. LEANING HEAVIER ON THE GFS
AND ECMWF SOLUTION OF, WITH THE MORE LIKELY RAIN TO BE NORTH OF
M-72. THE COLD FRONT WILL TRANSIT THE FORECAST AREA BETWEEN 03Z
AND 18Z ON SUNDAY. MOISTURE, WITH THIS SYSTEM, IS IN A THIN RIBBON
MOISTURE IN THE 850 MB LEVEL AND THE 700-500 MB LAYER, AND LOOKING
AT THE FORCING ALONG THE FRONT(ON THE LFQ OF THE 500 MB JET WITH
A WEAK THERMAL GRADIENT AT THE SFC, WILL EXPECT SCATTERED TO
NUMEROUS SHOWERS ALONG THE LINE. MODELS HAVE LITTLE IN THE WAY OF
RAIN.

ONCE THE LINE IS THROUGH THE FORECAST AREA, ALL THE MODELS BEGIN
TO PRODUCE INVERTED V SOUNDINGS WITH THE MOISTURE AT THE TOP OF
THE LAYER (AROUND 700 MB). SO WITH WEAK COLD ADVECTION AND NO
REAL MOISTURE GETTING INTO THE REGION, WINDS PICK UP AS THE
GRADIENT TIGHTENS AND THE 500 MB JET MAX IS OVER THE REGION. THIS
LEADS TO THE MINIMUM RELATIVE HUMIDITY OF 25% OR LESS, IN SOME
LOCATIONS, AND WINDS AT OR ABOVE 15 MPH WILL BE QUITE POSSIBLE.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 313 PM EDT SAT
APR 7 2012

FORECAST ISSUES IN THE EXTENDED PERIOD REVOLVE AROUND SHORTWAVE
ENERGY SUNDAY NIGHT WRAPPING IN UNDERNEATH CLOSED UPPER LOW OVER
THE ATLANTIC...AND THE SUBSEQUENT SURFACE PATTERN EVOLUTION.
SPECIFICALLY...THE RETROGRESSION OF A SFC LOW THROUGH QUEBEC AND
ADDITIONAL SHORTWAVE ENERGY/TROUGH AXIS BACK INTO THE NORTH WOODS.
COLD ADVECTION IN THIS PROCESS EVENTUALLY BRINGS CONCERNS ABOUT SNOW
AS ONE OR MORE OF THE PRECIP TYPES. QUIETER WEDNESDAY ONWARD WITH
HIGH PRESSURE ONCE AGAIN TAKING OVER FOR AN UNDETERMINED AMOUNT OF
TIME. MODELS IN FLUX ON HOW QUICKLY WAA RETURNS WITH NEXT SHOT OF
PRECIP.

SUNDAY NIGHT THROUGH TUESDAY NIGHT...SHEARED OUT SHORTWAVE ENERGY
WILL BE GETTING SUCKED INTO CLOSED UPPER SYSTEM SUNDAY NIGHT...WITH
ADDITIONAL ENERGY DRIVING DOWN SRN LAKE MICHIGAN MONDAY. THIS ENERGY
ALSO FOLLOWS SUIT AND LIFTS UP THE FORWARD FLANK OF THE RETROGRADING
CLOSED SYSTEM. GFS IS RIGHT BACK ON IT'S IDEA FROM A COUPLE OF DAYS
AGO...A MUCH GREATER RETROGRESSION THAT THE ECMWF AGREED UPON OVER
THE LAST FEW RUNS. AT THE SFC...ENERGY DIVING IN MONDAY WILL HAVE
LITTLE IMPACT BASED ON FCST SOUNDINGS...DISPLAYING MINIMAL MOISTURE
AND A LARGE INVERTED V LOOK BELOW 800MB. AS PREVIOUS FORECASTER
STATED....COULD SEE A FEW SPRINKLES. THIS WOULD LIKELY BE WITH THE
PASSING OF A COLD FRONT DURING THE DAY. COLDER AIR POURS IN...WHILE
AFOREMENTIONED NW FLANK SHORTWAVE/TROUGH AXIS/DEEPER MOISTURE
ARRIVES AT THE SAULT EARLY MONDAY EVENING. THIS TROUGH DRIVES
SOUTHWARD THROUGH NRN MICHIGAN THROUGH MONDAY NIGHT AND
TUESDAY...THE EXACT TIME A BIT UNCERTAIN STILL. HOWEVER...IT'S
INTERESTING IN THE FACT THAT H8 TEMPS ARE NOW AS COLD AS -5C TO -7C
DEPENDING ON WHICH DATA IS PREFERRED. CAN FORESEE AT LEAST SOME LAKE
INDUCED CLOUDS DEVELOPING VIA THE NW WINDS. HOWEVER...THE MAIN
WEATHER IS INCREASINGLY LOOKING LIKE A PERIOD OF LIGHT RAIN/SNOW
SHOWERS SWEEPING ACROSS NRN MICHIGAN. THE HIGHER TERRAIN IS TRENDING
TO LOOK LIKE MORE SNOW THAN ANYTHING ELSE...ESPECIALLY MONDAY NIGHT.
THIS LIGHT RAIN/SNOW CHANCE CONTINUES INTO TUESDAY EVENING BEFORE
THE TROUGHING IS WELL OUT OF OUR NECK OF THE WOODS. CAN SEE SOME
925MB LAKE INDUCED CLOUDS IN NORTH REGIMES CONTINUING TO BE A
NUISANCE. HIGHS MONDAY IN THE UPPER 40S AND LOW 50S COOLING TO THE
40S TUESDAY (MAYBE EASTERN UPPER NOT GETTING OUT OF THE UPPER
30S?).

WEDNESDAY ONWARD...STILL NOT A GREAT AGREEMENT OF THE EVOLUTION OF
HIGH PRESSURE FROM CENTRAL CANADA/U.S...ALTHOUGH A PERIOD OF DRYING
AND SLOWLY MODERATING TEMPERATURES WITH TIME IS A THEME FOR
WEDNESDAY THROUGH THURSDAY. GFS REMAINS THE AGGRESSOR IN LIFTING A
WING OF WARM ADVECTION AND PRECIP CHANCES BY FRIDAY AND INTO THE
WEEKEND...BREAKING DOWN THE BLOCKY PATTERN MORE QUICKLY. THIS IS
NEVER A FAVORITE OF MINE. COULD EASILY SEE WEDNESDAY THROUGH A GOOD
CHUNK OF THE WEEKEND AS BEING QUITE NICE WITH GRADUALLY RISING
DAYTIME TEMPERATURES VIA A MODERATING AIR MASS. HIGHS IN THE UPPER
40S AND 50S BY THE WEEKEND.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 138 AM EDT SUN APR 8 2012

BAND OF SHOWERS HAS ARRIVED AT TVC/MBL AS OF THIS WRITING AND WILL
CONTINUE TO WORK EAST THROUGH THE REMAINDER OF THE OVERNIGHT...
MOVING EAST OF THE REGION SUNDAY MORNING WITH IMPROVING CONDITIONS
UNDER DEVELOPING GUSTY WEST NORTHWEST WINDS.

UPSTREAM OBSERVATIONS SUGGEST THAT SOME MVFR CIGS MAY SNEAK INTO
TVC/MBL OVER THE NEXT FEW HOURS BEFORE CONTINUING TO ERODE AND
LIKELY NOT IMPACTING PLN AND APN. OTHERWISE...EXPECT A 3 HOUR
PERIOD OF UNRESTRICTED SHOWERS...ENDING BY 08Z AT TVC/MBL...WITH
RAIN FROM 08-11Z AT PLN AND 10-13Z AT APN.

LIGHT SOUTHERLY WINDS WILL SHORTLY SHIFT TO WESTERLY AT TVC/MBL
WITH THIS WIND SHIFT SPREADING TO ALL SITES BY DAYBREAK. WEST-
NORTHWEST WINDS WILL STRENGTHEN TO 15G25KTS FOR THE DAY ON SUNDAY
BEFORE DIMINISHING TO AROUND 5KTS SUNDAY EVENING.

&&

.MARINE...
ISSUED AT 313 PM EDT SAT APR 7 2012

WINDS WILL BE LOW PRE FRONTAL TONIGHT AS THE WARMER AIR MOVES OVER
THE REGION. AT THIS POINT IT LOOKS LIKE ONLY SCATTERED RAIN
SHOWERS OVER THE LAKES. HOWEVER, ONCE THE FRONT IS THROUGH ON
SUNDAY, THE WIND WILL VEER TO THE NW AND THE WINDS WILL INCREASE
TO 15 TO 25 KT BY THE AFTERNOON. HOWEVER, THIS WILL HAPPEN SO FAST
AND THEN BE GONE SUNDAY NIGHT THAT WAVES MAY NOT GET MUCH OVER 3
FT. SUNDAY NIGHT THE WINDS WILL DIMINISH FOR A BIT BEFORE
INCREASING AGAIN ON MONDAY.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.

&&

UPDATE...JA
SYNOPSIS...SR
SHORT TERM...JL
LONG TERM...SD
AVIATION...JA
MARINE...JL
Hazardous weather outlook, Apr 8, 2:55 AM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
255 AM EDT SUN APR 8 2012

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
091000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
255 AM EDT SUN APR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

GUSTY WEST WINDS AND LOW AFTERNOON RELATIVE HUMIDITIES WILL
RESULT IN ELEVATED FIRE DANGER OVER NORTHERN LOWER MICHIGAN TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ARNOTT/MSB

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 10:53 AM EDTWind AdvisoryAPXAntrim, Benzie, Cheboygan, Crawford, Emmet, Grand Traverse and 7 more5 hr

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.